# SDR 0300016309

- Difficulty date: January 7, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 54,230 hours, 6,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE ON LEFT SIDE FROM ROWS 21-31 AND FROM RIGHT FLIGHT ATTENDANT STATION 2 RIGHT. RELAMPED EMERGENCY LIGHTS. OPERATIONAL CHECKS GOOD.
